MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE PAX; Low Electric Field Generator For Pancreatic Cancer Treatment

NOVOCURE GMBH OPTUNE PAX; Low Electric Field Generator For Pancreatic Cancer Treatment
Model Number TFP9200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Novocure's medical opinion is that the contribution of the transducer arrays to the pruritus requiring medical intervention cannot be ruled out.The acrochordons (skin tags) were not related to device use.Pruritus was reported in the pivotal ef-27 clinical trial for optune pax treatment for locally advanced pancreatic cancer (22.3% in the ttfields arm and 8.4% in the control arm).
 
Event or Problem Description
An 85-year-old male with pancreatic adenocarcinoma started optune pax therapy (b)(6) 2026.On (b)(6) 2026, the patient reported to novocure the presence of two skin tags on his back that occasionally became itchy due to contact with the transducer arrays.The patient was prescribed an unspecified oral medication to alleviate the itching associated with skin tags.Multiple attempts were made to contact the prescribing physician; however, no reply was received.

Brand Name
OPTUNE PAX
Common Device Name
Low Electric Field Generator For Pancreatic Cancer Treatment
Manufacturer (Section D)
NOVOCURE GMBH
Manufacturer Contact
sharon perez
180 hanover street
portsmouth, NH 
2077527602
MDR Report Key25687280
Report Number3010457505-2026-00799
Device Sequence Number17307582
Product Code SHC
UDI-Device Identifier07290107987509
UDI-Public(01)07290107987509(11)260226
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P250034/S001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFP9200
Device Catalogue NumberTFP9200US
Device Lot NumberN/A
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale